# SDR AALA20180320007

- Difficulty date: March 20, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 25,189 hours, 10,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 344-348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRAP BETWEEN BS 344 - 348, BL 0, AT ATTACH POINT.  REPAIRED THE STRAP IAW SRM 53-10-51-2R-3, FIGURE 203.
